Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My abdominal became swelling after D&C.

I had a D&C two days ago and after the first day had minimal bleeding. My abdomen became very tender and swollen and hurt to do the uterine massage. Nurse gave me script to open my cervix again ( pills in vagina) and this morning I felt better. Still no bleeding, though, and now I feel swollen and blocked again. Almost as painful as yesterday. What is going on?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  1652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome To HealthcareMagic
Mild pain in abdomen can be after a D & C as it is due to the surgical scraping of uterine wall done during the procedure.If there is tenderness and the pain is more then you need to get examined by the doctor who did the D & C to rule out perforation or any possible injury to the uterine wall or any sort of infection inside.Please consult .
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor